# SDR EOO2004F00001

- Difficulty date: February 27, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: CFMAL
- Make and model: Hughes 369D
- Aircraft serial: 611010D
- System (JASC): 6710 · Main Rotor Control
- Part: Bungee Cylinder
- Part number: 369D27371
- Condition: Slipped
- Location: M/R Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE WAS RATCHETY, FOUND THE BEARING ASSY (PN369D27371) WAS SPLIT ON ITS OUTER SLEEVE CAUSING INTERFERENCE BETWEEN IT AND THE INSIDE OF THE SPRING.  REPLACED ENGIRE BUNGEE ASSY.
